# SDR 20000829SH003

- Difficulty date: August 21, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N474TA
- Make and model: Airbus A319-132
- Aircraft serial: 1159
- Aircraft time: 756 hours, 436 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CCS - FLT 027 -  AT PRIMARY FLIGHT DISPLAY, NR 1 INDICATING 100 KNOTS OF SPEED, THE PRIMARY FLIGHT DISPLAY NR 2 SHOWED 50 KNOTS.  DUE TO THIS SITUATION, TAKEOFF ABORTED.  AIRCRAFT RETURNED TO THE RAMP FOR MAINTENANCE.  TECHNICIANS PERFORMED TEST OF THE ADR SYSTEM AND FOUND NORMAL.  PERFORMED VISUAL INSPECTION OF THE PITOT PROBE AND FLUSHING OF THE F/O'S PITOT PROBE PER AMM 34-10-00, FUNCTIONAL TEST OF THE AIRSPEED DATA SYSTEM WAS PERFORMED WITH NORMAL RESULTS PER AMM 34-10-00-720.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (X)
